# SDR DXTA2025012001995

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 15,773 hours, 12,002 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG: AIRCRAFT WAS BEING TOWED INTO A HANGAR BY THE PORT OF EPHRATA AIRPORT.  WHILE THE AIRCRAFT WAS BEING PUSHED BACK THE RIGHT MAIN LANDING GEAR WAS ROLLED BACK ONTO SOME WOOD PLANKS THAT COLLAPSED CAUSING THE RIGHT GEAR TO SINK INTO THE GROUND ABOUT A FOOT.  THE RIGHT WING DID NOT CONTACT THE GROUND.  WE DID ASK IF THEY NEEDED ANY HELP BEFORE TOWING THE AIRCRAFT BUT OUR ASSISTANCE WAS DECLINED AND WE WERE NOT PRESENT DURING THE TOW.  THE ONLY DAMAGE THAT WAS VISIBLE TO US WAS THAT THE RIGHT MAIN GEAR DOOR APPEARS TO HAVE BEEN BENT DURING THE COLLAPSE.  CORRECTIVE ACTION: REPLACED LH & RH MLG DOOR ASSY. OPS CHECK GOOD. IAW AMM 32-10-00.
